# SDR DALA2015070804155

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Fitting
- Condition: Cracked
- Location: Bs 1118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INBD CORNER OF LOWER KEEL STRUCTURE COMMON TO LT MLG DOOR HINGE T-CHORD AT BS 1118, LBL 5.  FABRICATED & INSTALLED REPLACEMENT PART IAW SRM 51-40-05, SRM 53-40-71.
